# SDR MALA020362

- Difficulty date: June 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SEPARATION BOLT CONNCETOR PLUG BAD. REMOVED AND REPLACED CONNECTOR PLUG.
